# SDR ASAA2013042094545

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,675 hours, 5,866 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START , ON RECALL CONT CAB ZONE TEMP LT ILLUMINATED.  LT EXTINGUISHES W/RESET.  TEMP IS CONTROLLABLE W/SECONDARY CONTROLLER.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST.  CONTROLLER NR 2 LOGGED FLT DK TRIM VALVE FAULT. CLEARED & RERAN TEST PASSED.
